Alert archive / Oregon / Wind Advisories in 2009

Wind Advisory 3, NWS Pendleton, OR

January 4, 2009Union County, Oregon

NWS Pendleton, OR issued this wind advisory at Jan 4, 2009, 7:56 AM PST for Union County, Oregon. It took effect at Jan 4, 2009, 10:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 4, 2009, 7:56 AM PST (15:56 UTC)
In effect from
Jan 4, 2009, 10:00 AM PST
Expired
Jan 4, 2009, 10:00 PM PST
In force
12 hr
Issued by
NWS Pendleton, OR

County Union County, OR

The radar

The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 3.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2009-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2009-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1643 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KPDT 041556
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
756 AM PST SUN JAN 4 2009

ORZ049-050000-
/O.NEW.KPDT.WI.Y.0003.090104T1800Z-090105T0600Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION
756 AM PST SUN JAN 4 2009

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

SOUTHERLY WINDS WILL INCREASE TODAY ACROSS THE GRANDE RONDE VALLEY
WITH THE STRONGEST WINDS EXPECTED AT THE FAR SOUTHERN END.
SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
OCCUR MOST AREAS WITH WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH
EXPECTED NEAR LADD AND PYLES CANYONS AND AREAS IN BETWEEN. WINDS
WILL CONTINUE INTO THE OVERNIGHT HOURS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
2 follow-up statements
000 
WWUS76 KPDT 042157
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
157 PM PST SUN JAN 4 2009

ORZ049-050600-
/O.CON.KPDT.WI.Y.0003.000000T0000Z-090105T0600Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION
157 PM PST SUN JAN 4 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

SOUTHERLY WINDS CONTINUE TO INCREASE THIS AFTERNOON ACROSS THE
GRANDE RONDE VALLEY WITH THE STRONGEST WINDS EXPECTED AT THE FAR
SOUTHERN END. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO
45 MPH WILL OCCUR MOST AREAS WITH WINDS OF 30 TO 40 MPH WITH GUSTS
TO 55 MPH EXPECTED NEAR LADD AND PYLES CANYONS AND AREAS IN
BETWEEN. STRONG WINDS WILL CONTINUE INTO THE OVERNIGHT HOURS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 050600
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1000 PM PST SUN JAN 4 2009


ORZ049-050700-
/O.EXP.KPDT.WI.Y.0003.000000T0000Z-090105T0600Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION
1000 PM PST SUN JAN 4 2009

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. 

A BLIZZARD WARNING REMAINS IN EFFECT FOR THE GRANDE RONDE VALLEY 
UNTIL 4 PM PST MONDAY AFTERNOON.

STRONG SOUTHERLY WINDS WILL CONTINUE TONIGHT AND THROUGH MONDAY
AFTERNOON IN THE LADD AND PYLES CANYON AREAS AND IN THE SOUTHERN
PORTION OF THE GRANDE RONDE VALLEY. SNOW WILL BEGIN ACROSS THE
GRANDE RONDE VALLEY LATE THIS EVENING AND CONTINUE OVERNIGHT AND
THROUGH MONDAY AFTERNOON. SNOW...HEAVY AT TIMES...AND STRONG
WINDS WILL PRODUCE BLIZZARD CONDITIONS IN THE GRANDE RONDE VALLEY
TONIGHT AND MONDAY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 4, 3:12 AM PST, 4 hours 44 minutes earlier.

Area forecast discussion, Jan 4, 3:12 AM PST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
312 AM PST SUN JAN 4 2009

.SHORT TERM...TODAY. APPROACHING STORM WILL BRING INCREASING CLOUDS
TO THE REGION TODAY AS SATELLITE SHOWING GOOD WARM ADVECTION PATTERN
OFF THE PACIFIC NORTHWEST COAST. PRECIPITATION SHOULD START OVER THE
CASCADES BY LATE AFTERNOON THEN OVERSPREAD THE REST OF THE FORECAST
AREA IN THE EVENING. OTHER AREA OF CONCERN FOR THIS MORNING IS THE
PATCHY FREEZING FOG AND STRATUS IN PORTIONS OF THE COLUMBIA
BASIN..YAKIMA VALLEY AND GORGE. THIS SHOULD DIMINISH DURING THE
AFTERNOON. MOST AREAS WILL SEE LIGHT WINDS TODAY LESS THAN 10 MPH
EXCEPT INCREASING SOUTH WINDS IN THE GRANDE RONDE.  94

TONIGHT THROUGH MONDAY NIGHT...DECISIONS REGARDING THE WATCH NOT AS
CLEAR CUT AS PREVIOUS STORMS HAVE BEEN. SNOW LEVELS/VERTICAL
TEMPERATURE PROFILES AND WINDS ARE PRESENTING SIGNIFICANT CHALLENGES
WHEREAS POPS AND QPF NOT SO MUCH. HIGH CONFIDENCE THAT THE STORM
WILL COME ACROSS THE CASCADES RATHER QUICKLY WITH EVERYWHERE HAVING
HIGH LIKELIHOOD OF RECEIVING PRECIPITATION OF SOME FORM. SIGNIFICANT
LOW LEVEL LAYER ABOVE FREEZING IS BROUGHT IN BY 45 TO 55 KT
SOUTHWESTERLY LOW LEVEL JET. ADD IN RATHER TIGHT SOUTHERLY SURFACE
PRESSURE GRADIENTS, AND WOULD NORMALLY THINK MANY AREAS WILL SEE
GOOD MIXING AND SIGNIFICANT WARMING TONIGHT. METMOS DEFINITELY SHOWS
THIS ALONG WITH IT BEING HINTED AT BY THE RAW GFS AND NAM MODEL 2M
TEMPERATURE FIELDS. ASSUMING THIS IS TRUE, IT WOULD SIGNAL A
SIGNIFICANT DEPARTURE FROM THOUGHTS OVER THE LAST COUPLE OF DAYS AND
THOSE WHICH PROMPTED THE WATCHES ACROSS CENTRAL AND NORTH CENTRAL
OREGON. THIS SCENARIO WOULD LIKELY LEAVE MOST OF THOSE AREAS WITH A
BRIEF PERIODS OF SNOW BEFORE CHANGING OVER TO ALL RAIN BY MIDNIGHT.
THIS LOOKS TO ALSO HOLD TRUE FOR MUCH OF THE REST OF EASTERN OREGON
AS WELL WITH THE WARMUP OCCURRING A LITTLE LATER OVERNIGHT. THE
STRONG LOW LEVEL WINDS ALSO GREATLY COMPLICATE MATTERS AS MANY OF
THESE AREAS ARE ALSO THEN AT RISK FOR WIND DAMAGE IF THE STABLE FLOW
THEN GETS DIRECTED DOWNWARD TOWARD THE SURFACE.

SURFACE GRADIENTS FROM THE GORGE/LOWER OREGON BASIN AND NORTH WEAKEN
CONSIDERABLY SO FEEL MIXING IS LESS LIKELY TO OCCUR UNTIL LATER IN
THE MORNING. THIS BRINGS IN TO QUESTION PRECIPITATION TYPES,
ESPECIALLY ACROSS THE YAKIMA/KITTITAS VALLEYS AND THE LOWER BASIN OF
WASHINGTON. BOTTOM LINE IS, THIS EVENT NEEDS MORE INVESTIGATION AND
HAVE DECIDED TO HOLD ONTO THE WATCHES AND POSSIBLY MAKE SOME
DECISIONS LATER IN THE SHIFT WHILE LEAVING OTHER DECISIONS FOR THE
FOLLOWING SHIFT HOPING THAT A CLEAR PATTERN APPEARS.

IN GENERAL...THERE WILL BE A SOLID PERIOD OF PRECIPITATION TONIGHT
WITH CASCADE SHADOWING STARTING TO KICK IN EARLY MONDAY MORNING THEN
STRENGTHENING MONDAY AFTERNOON AND MONDAY EVENING. ANOTHER SURGE OF
MOISTURE BEGINS AN APPROACH OVERNIGHT MONDAY NIGHT. SNOW LEVELS WILL
RISE TONIGHT THROUGH MONDAY TO REACH A PEAK OF AROUND 4500-5000
FEET. THIS WILL EASILY ALLOW MOST AREAS TO GET ABOVE FREEZING AGAIN
FOR AT LEAST A FEW HOURS. AS SUCH, ANY FREEZING/FROZEN PRECIPITATION
THAT DOES FALL ACROSS THE LOWER ELEVATIONS WILL LIKELY MELT RAPIDLY
AS MONDAY PROGRESSES. WITH SOME AREAS DROPPING BACK BELOW THE
FREEZING MARK MONDAY NIGHT, ICY ROADWAYS ARE AGAIN A POSSIBILITY.

IN ADDITION TO THE WIND CONCERNS ACROSS OTHER PORTIONS OF OREGON, A
BREEZY DAY, AT THE VERY LEAST, IS SHAPING UP FOR THE GRANDE RONDE
VALLEY. WILL DECIDE LATER WHETHER TO UPGRADE THE WATCH AND INCLUDE
WINDS THERE, OR CANCEL THE WATCH AND ISSUE AS A STAND ALONE WIND
ADVISORY. /JBONK

.LONG TERM...TUESDAY THROUGH SATURDAY...ANOTHER STRONG SYSTEM MOVES
THROUGH TUESDAY AND WEDNESDAY. WITH A WARM AIRMASS THE SNOW LEVELS
WILL BE HIGHER AND THIS WILL BE MOSTLY A RAIN EVENT. MODELS ARE
SHOWING HEAVY PRECIPITATION OVER THE WASHINGTON CASCADES AND WILL
NEED TO WATCH THIS AREA FOR HYDRO CONCERNS. A COLD FRONT AND UPPER
LEVEL TROUGH WILL BRING ADDITIONAL RAIN AND SNOW WEDNESDAY NIGHT AND
THURSDAY WITH LOWER SNOW LEVELS. THE UPPER RIDGE WILL START TO BUILD
IN ON FRIDAY AND CONTINUE OVER THE REGION THROUGH THE WEEKEND. THIS
WILL PROVIDE A BREAK IN THE ACTIVE WEATHER PATTERN.  94

&&

.AVIATION...12Z TAFS. FOG AND LOW CLOUDS OVER PORTIONS OF THE
COLUMBIA BASIN..YAKIMA VALLEY AND GORGE THIS MORNING WILL BRING IFR
AND LIFR CONDITIONS TO ALW PSC YKM DLS. THIS WILL IMPROVE DURING THE
AFTERNOON. OTHERWISE APPROACHING WARM FRONT WILL BRING INCREASING
MID AND HIGH LEVEL CLOUDS TODAY. SURFACE WINDS 10KT OR LESS. FOR
TONIGHT EXPECT LOWERING CEILINGS AND DEVELOPING RAIN AND SNOW WITH
WARM FRONT. CONDITIONS WILL BECOME IFR AND LIFR.  94

.PRELIMINARY POINT TEMPS/POPS...
PDT  32  28  44  35 /  10 100  70  50
ALW  24  27  42  34 /  10 100 100  50
PSC  26  28  42  35 /  10  90  30  20
YKM  23  23  37  29 /  10  80  40  20
HRI  31  27  44  34 /  10 100  30  20
ELN  21  22  36  27 /  20  90  40  20
RDM  37  25  46  31 /  10  70  50  20
LGD  26  26  37  32 /  10 100 100  60
GCD  31  27  40  33 /  10 100  90  70
DLS  31  29  43  36 /  10 100  50  30

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WATCH FROM LATE TONIGHT THROUGH MONDAY AFTERNOON
     FOR ORZ049-050-502.

     WINTER STORM WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
     ORZ042-043.

     WINTER STORM WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     ORZ503-506.

WA...WINTER STORM WATCH FROM THIS EVENING THROUGH MONDAY AFTERNOON
     FOR WAZ501-502.

     WINTER STORM WATCH FROM LATE TONIGHT THROUGH MONDAY AFTERNOON
     FOR WAZ030.

     WINTER STORM WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
     WAZ026-027.

&&

TI:YRY
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
94/87/94/94
Hazardous weather outlook, Jan 4, 7:50 AM PST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
750 AM PST SUN JAN 4 2009

ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-051415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-
WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
750 AM PST SUN JAN 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SNOW
     EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
     OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, NORTHWEST BLUE MOUNTAINS, NORTH CENTRAL OREGON,
     CENTRAL OREGON, WALLOWA COUNTY, NORTHERN BLUE MOUNTAINS OF
     OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER
     AND SOUTHERN GILLIAM COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY
     HIGHLANDS

STRONG WIND
     GRANDE RONDE VALLEY

SUNDAY NIGHT A WINTER STORM WILL BRING SNOW AND AREAS OF FREEZING
RAIN TO EASTERN WASHINGTON AND OREGON. AS A WARM FRONT MOVES NORTH
OVER THE AREA WIDESPREAD SNOW WILL DEVELOP TONIGHT....THEN CHANGE TO
RAIN LATE TONIGHT IN OREGON. AREAS OF FREEZING RAIN ARE LIKELY
IN THE COLUMBIA RIVER GORGE AND THE YAKIMA VALLEY. FREEZING RAIN IS
POSSIBLE IN OTHER PARTS OF THE LOWER COLUMBIA BASIN. A WINTER STORM
WARNING WILL BE ISSUED SHORTLY FOR THE EAST SLOPES OF THE EAST
SLOPES OF THE CENTRAL AND SOUTHERN WASHINGTON CASCADES...THE YAKIMA
AND KITTITAS VALLEYS...AND THE NORTHERN BLUE MOUNTAINS. A WINTER
WEATHER ADVISORY WILL BE ISSUED FOR THE OCHOCO-JOHN DAY
HIGHLANDS...JOHN DAY BASIN...SOUTHERN BLUE MOUNTAINS...AND CENTRAL
AND NORTH CENTRAL OREGON...AND WALLOWA COUNTY. A BLIZZARD WARNING
WILL BE ISSUED FOR THE GRANDE RONDE VALLEY...PRECEDED BY WIND
ADVISORY. FOR ADDITIONAL INFORMATION SEE PRODUCT PDXWSWPDT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SNOW MONDAY
     EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
     OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, NORTHWEST BLUE MOUNTAINS, NORTH CENTRAL OREGON,
     CENTRAL OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

RAIN AND SNOW WILL CONTINUE MONDAY...BUT THERE WILL BE SIGNIFICANT
SNOW LEVEL INCREASES MONDAY MORNING...ALLOWING ANY FROZEN
PRECIPITATION TO CHANGE OVER TO ALL RAIN.

SNOW LEVELS WILL RISE LATER MONDAY WITH A MORE SUBSTANTIAL RISE
EXPECTED AS ADDITIONAL WEATHER DISTURBANCES CROSS THE REGION ON
TUESDAY AND WEDNESDAY. STREAM AND RIVER RISES ARE ANTICIPATED DURING
THIS TIME WITH THE RATE OF RISE AND FINAL STAGES STRONGLY DEPENDENT
ON THE SPECIFIC PRECIPITATION AMOUNTS AND RESULTING SNOW LEVELS.
PRELIMINARY FORECAST INFORMATION INDICATES THAT MOST MAINSTEM RIVERS
WILL REACH THEIR CREST BETWEEN WEDNESDAY NIGHT AND FRIDAY MORNING
WITH TRIBUTARIES LIKELY CRESTING SLIGHTLY EARLIER. PLEASE CONTINUE
TO MONITOR THE LATEST RIVER FORECASTS AND STATEMENTS OVER THE NEXT
SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 9:27 AM PSTBlizzard WarningPDTUnion29 hr
Jan 4, 9:27 AM PSTWinter Storm WarningPDTGilliam, Sherman, Umatilla, Union, Wallowa, Wasco53 hr
Jan 4, 9:27 AM PSTWinter Weather AdvisoryPDTCrook, Deschutes, Gilliam, Grant, Jefferson, Morrow and 5 more29 hr

Nearby

Wind Advisories in Oregon, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.